Follow Us

I feel like I'm going crazy. Help!

The past few days I have been feeling terrible. I don't know how much longer I can take it. This is going to sound weird but I keep having scary, uncontrollable thoughts that I am going insane or I'm possessed. I can't sleep at night because I keep getting sensations of being startled awake. My anxiety is making me feel physically ill. My heart has been palpitating constantly, I just took my pulse and it's 96 bpm sitting down. My chest feels heavy. This is not the first time I have experienced this. I am afraid I might end up in the emergency room or mental hospital. I don't know if it's a panic attack or side effect from my meds ( I take sertraline Zoloft and Abilify). Has anyone else here experienced this? How do I make it go away? Please help.
Category: Anxiety 3 years ago
Alyak96
Asked 3 years ago

Like it on Facebook, +1 on Google, Tweet it or share this question on other bookmarking websites.

I know how you feel I've been feeling like that for the past 7 days.yeah physically ill I know what you mean for the past week I've been having an upset stomach and even sometimes have gotten sick. It could be a panic attack....I feel the same way that I was going end up at the mental place but I did everything the thearpist told me like beanie bag tossing, writing in my journal, doing word find, breathing exercises and none of it work but I did do some mediation cause someone on here suggested it yes it was hard at first but I got into it and then I calm down a little...I still needed to take a 1/2 of Xanax but I think the mediation and focusing on my breathing helped. I was just put on Zoloft. How long were you on it before you felt a difference? Sorry I took so long to get back to you but I hope your doing better.
Tuff33
Answered 3 years ago
Tuff33

I hope you are feeling better soon.. for me Zoloft caused my anxiety.. I never had anxiety before Zoloft.. If you never had anxiety before taking zoloft ,It is one of the side effects they write in tiny print.. maybe you should ask your doctor if it is your meds. I wish you all the best :)
Maryvt
Answered 3 years ago
Maryvt

Is the valerian from a health food store? I am desperate for something that helps the panic.
Lana
Answered 3 years ago
Lana

Please register/login to answer this question.  Click here to login

Support us By Shoping at Amazon

JOIN ANXIETY SOCIAL NET TODAY

We are a community of people struggling with mental health issues, you are not alone!

JOIN ASN NOW

 

 

featured